I Don't really understand what you're asking. Is the photo of a post you posted on another forum on HealthUnlocked? In there, you say that you 'kicked the pills'. What pills? If you are talking about Levo, or somehting similar, that wasn't a very good idea. Given that you probably felt well because you were taking the 'pills', coming off them would automatically mean that you started to feel bad again.
It's also very probably that you now have a problem with the remaining half of your thyroid. Have you seen a doctor about this? Perhaps it, too, needs to be removed.
But, I agree with mandyjane, we really to need more information to be able to help you. Blood tests, what you're taking, etc. There is nothing much we can say, without knowing more. Anxiety attacks and lumps in the throat, can very well be symptoms of low thyroid. Plus if you only have half a thyroid, and the other half seems to be playing up again, you really need to be on some form of thyroid hormone replacement. That's about all I can tell you.